I have developed patches on my skin around my chest (cleavage area) that are sometimes barely noticeable and sometimes very dark pink. At first I thought they were like the dry patches I sometimes get on my face and arms during weather changes. I have sensitive skin.
I have had them for a long time now and unlike the other dry patches that come and go (and usually get better when I use a tea tree oil soap) these patches are permanent and slowly growing, almost double in size over the past year.
I forgot to add I am 25 yr old female very light skinned and the patch sizes are anywhere from pencil eraser size to dime size. a small cluster has grown and grown together over the past year or so.
They are usually very dark pink when i'm tired, or haven't gotten a lot of sleep. It's very strange to me that they change color especially depending on how I physically feel.
It sounds like tinea versicolor. Tinea versicolor is caused by a fungus that lives in the skin of almost all adults. Factors that can cause the fungus to become more visible include high humidity and immune or hormone abnormalities.Treatment involves topical and oral antifungal medicines.
Most cases of fungal infections respond to over-the-counter products, which contain any of several basic ingredients: miconazole, tolnaftate, terbinafine,ketaconazole and clotrimazole.You can consult a pharmacist and get any cream or lotion containing these ingredients. Some of them are Lamisil, Monistat derm, Mycelex, and Nizoral.
Hope it helps.Take care and pls do keep me posted on how you are doing or if you have any additional doubts.Kind regards.
That might make sense. I believe it started around the time I moved from colorado to arizona. I was doing some reading and looking at some pics, very few look like mine as I don't have a very large area that is covered but it is growing. I am going to talk to a friend that works in a pharmacy and see what they say. I will update later!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.